| Model Number |
P7900A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The baxter technician found the cpr handles needed to be replaced.Per the baxter service manual, it is necessary for the centrella bed to have an effective maintenance program.We recommend that you do annual preventive maintenance.Make sure the cpr feature operates correctly.Repair or replace the siderail if necessary.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in aug 26 ,2025.It is unknown if the facility performed any other preventative maintenance on this bed.The technician replaced the cpr handles to resolve the reported event.Based on this information, no further action is required.
Event or Problem Description
It was reported that centrella frame (product code p7900a000026, serial number (b)(6) , the cpr handles not working unable to activate cpr feature.There was no patient/user injury, medical intervention, symptom, or adverse event reported.